# SDR SWAA2025021892812

- Difficulty date: February 4, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 8,072 hours, 4,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EGRESS STRIP AFT OF FWD GALLEY FLOOR MAT L/H SIDE IS DELAMINATED<[01] REMOVED AND REPLACED CENTER AISLE EGRESS STRIPS AFT OF FWD GALLEY PER AMM 33-51-15;[02] C/W INSPECTION.
